Publications [#247421] of Berndt Mueller

search www.slac.stanford.edu.
Papers Published
  1. Muller, A; Heinz, U; Muller, B; Greiner, W, On gravitation theories with limiting curvature, vol. 11 no. 9 (1978), pp. 1781-1798 [doi] .

    Abstract:
    The authors discuss the solutions of the generalised gravitational field equations derived from the nonlinear Lagrangian for a limiting curvature theory and compare the free space solutions as well as the solutions for an extended star with the corresponding solutions of the Einstein equations.